# SDR WX0A070456

- Difficulty date: October 27, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500484
- Condition: Corroded
- Location: Bs 1150-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, SEAT TRACK NR 2 HAS CORROSION STA 1150-1200, NEW SEAT TRACK INSTALLED PER SRM 53-05.  ADDRESSED AS REQUIRED.
